Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

I have a vp shunt. im scheduled to have a

I have a vp shunt. im scheduled to have a LP done but they told me today I have to stop taking my aspirin for five days before they could do it. im taking aspirin everyday because I just had surgery a couple weeks ago on my broken ankle and am still in a cast so my doctor was worried about blood clots because im high risk for blood clots so thats why im taking aspirin. So they said I cant be on it when I get LP because it could make me bleed more and I get that. So what im asking is I really dont want to go to Er with this bad headache so I was just going to take tylenol and Benadryl. But will that cause me not to be able to get my LP done because someone was tell me tylenol and Benadryl can do the same thing like aspirin make me bleed more when I get the LP done. And if thats the case I cant take it because I desperately need this LP done. And if I can't take it what should I do with this horrible headache because if feels like my eyes are going to pop out or my heads going to explode.
Mon, 22 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
I have a vp shunt. im scheduled to have a